# SDR DALA14021919212

- Difficulty date: April 9, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BS 160 LBL 12.  FOUND OUT LIMITS IAW SRM 53-00-01, FIG 3, VOL I.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-30-02, VOL 2,   DWG 9936534, SRM 51-10-03, VOL 2, PAR 14 AND 21, AMM 51-00-01, AND INSTALLED IAW DWG 9936354.
